# SDR SWIA200617368

- Difficulty date: October 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 22,400 hours, 31,138 cycles
- Engine: Pwa PW118B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEPS FORWARD SUPPORT FRAME CRACKED AT LOWER END, DISCOVERED DURING C-CHECK INSPECTION.  NEW SUPPORT FRAME INSTALLED IAW SRM 120 51-10-02 ALSO IAW RII 52-800-1000.
